# SDR SROM020230711001

- Difficulty date: July 11, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N796CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 29,759 hours, 31,193 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 85217068001
- Part serial: 0029
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CORROSION/GOUGE MARKS ON THE PASSENGER DOOR SHELL IN THE #5 POSITION.  THE DRAWING WAS SAYING THE SKIN WAS .032 BUT WE WERE CONSISTENTLY GETTING .045 WITH NDT DOING UT.  THE MAXIMUM DEPTH MEASURED WAS .029", WITH MOST OF THE DAMAGE AT .028" AND .027".
